Palpitations

Hi all have been taking Thyroid-s for about 6mths in this time have been up and down have tried different doses added t4 but still not well i thought it did not agree with me so sent for some WP started off on 1grain but felt so tired i increased it by 1/4 to 11/4 been taking this for 3days but last night woke up with palpitations and feeling breathless felt hot and a little sick and then it went to a fluttering in my chest been like it all day and so tired have slept most of the day i was wondering if i was under/over medicated any suggestions anyone? hubby concerned and wants me to go back on levo and save up to see a really good endo saw nhs endo in july told me there was nothing else he could do for me so my gp say's the same not sure which way to go now .

Many thanks in advance

5 Replies

oldestnewest
  • Do you mean you raised it to 11 quarters?

  • no 1 quarter of a grain

  • Foxyeyes, do you have recent thyroid results and ranges to share? It's hard to advise without them. If you have ferritin, vitaminD, B12 and folate results please post them too.

    As the symptoms have followed the dose increase you should go back to 1 grain for a week or two and then try a 1/8 grain dose increase.

  • my last ones were in june did post them but will try to find them again

  • Hi Clutter did reduce WP to 1 grain but not very well on it have now got a bald patch at the front of my hair line had a lot of muscle pain last 3 days also right side of face and neck are sore and tender i look awful and feel awful hubby is insistent i go back on Levo till i can see a good Endo even though i can't afford it am going to get adrenals tested what i want to know is do i have to leave a few days before i start Levo again i don't really want to go back on it but my hubby is so worried that NDT isn't suiting me and i may be damaging my health even more i do understand how he feels so am in a bit of a quandry at the moment sorry to moan but am a bit emotional at the moment.

    Thanks in advance

You may also like...